MAUDE Adverse Event Report: Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use

Pringy Juvederm Voluma XC 27G 2 x 1mL; implant, dermal, for aesthetic use
Catalog Number 94640
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported a patient who was injected with 7 ml of juvéderm® voluma¿ xc in the cheek, and chin area.The patient was also injected with 2 ml of juvéderm® volux¿ xc in the cheek and injection sites and jawline at gonial angle 0.5 ml per side.Post injection the patient contacted the hcp regarding the right side between their lips and chin that was very sore after the injection.The hcp reassured the patient that it was likely filler, and it needed to settle.The hcp instructed them not to press or manipulate the filler and that it could take few weeks to settle.Recently the lump on the right side of their chin is now swollen and painful.The hcp requested the patient come for a visit.The hcp prescribed the patient doxycycline for upper respiratory infection.Also were treated with doxycycline which they prescribed for seven days and prescribed the patient to take more prednisone 60mg for 3 days, 40mg for 3 days, 20 mg for 3 days and 10 mg for 3 days.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "upper respiratory infection", deemed not device related is considered an unexpected adverse drug experience.

Brand Name
Juvederm Voluma XC 27G 2 x 1mL
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50116898
Report Number3005113652-2026-00872
Device Sequence Number10076735
Product Code LMH
UDI-Device Identifier30888628000012
UDI-Public(01)30888628000012(17)271231(10)1005570305
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number94640
Device Lot Number1005570305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale